# SDR SWAA2022021625677

- Difficulty date: July 22, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 28,203 hours, 22,197 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB; RIGHT FLOOR TO SIDEWALL SUPPORT HAS CORROSION IN MULTIPLE AREAS; BS727 + 4' TO BS767. / REMOVED DAMAGED FLOOR TO SIDEWALL SUPPORT BS 727+4 - 767. FABRICATED AND INSTALLED NEW FLOOR SUPPORT USING BAC 1496-3777075J6 LOT# 1351179-1 IAW SRM 51-40-02-0G-0 DWG 146A7502 AND DWG 1467500.
